Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Une propriété de continuité du temps local


Author: Lucien Chevalier
Journal: Proc. Amer. Math. Soc. 131 (2003), 933-936
MSC (2000): Primary 60G44
Published electronically: October 15, 2002
MathSciNet review: 1937439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $L^0(M)$ denote the local time (at 0) associated with a martingale $M$. The aim of this note is to prove that the mapping $M \mapsto L^0(M)$ is continuous from $L^1$ into weak-$L^1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60G44

Retrieve articles in all journals with MSC (2000): 60G44


Additional Information

Lucien Chevalier
Affiliation: Institut Fourier, U.M.R. 5582 C.N.R.S., Université Joseph Fourier, B.P. 74, 38402 Saint Martin d’Hères, France
Email: lucchev@fourier.ujf-grenoble.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06731-X
PII: S 0002-9939(02)06731-X
Keywords: Martingales, continuity, local time
Received by editor(s): August 18, 2001
Published electronically: October 15, 2002
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2002 American Mathematical Society